Volume 8, Issue 3
L_2-Stability of Difference Methods for Hyperbolic Initial Boundary Value Problems

Fei-Peng Hsieh & Shu-rong Xu

DOI:

J. Comp. Math., 8 (1990), pp. 212-222

Published online: 1990-08

Preview Full PDF 34 924
Export citation
  • Abstract

It is showed that, for many commonly used difference meodels on hyperbolic initial boundary value problems, the necessary and sufficient condition for GKS-stability is a necessary condition for $l-2$-stability.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-212, author = {}, title = {L_2-Stability of Difference Methods for Hyperbolic Initial Boundary Value Problems}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {3}, pages = {212--222}, abstract = { It is showed that, for many commonly used difference meodels on hyperbolic initial boundary value problems, the necessary and sufficient condition for GKS-stability is a necessary condition for $l-2$-stability. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9434.html} }
TY - JOUR T1 - L_2-Stability of Difference Methods for Hyperbolic Initial Boundary Value Problems JO - Journal of Computational Mathematics VL - 3 SP - 212 EP - 222 PY - 1990 DA - 1990/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9434.html KW - AB - It is showed that, for many commonly used difference meodels on hyperbolic initial boundary value problems, the necessary and sufficient condition for GKS-stability is a necessary condition for $l-2$-stability.
Fei-Peng Hsieh & Shu-rong Xu. (1970). L_2-Stability of Difference Methods for Hyperbolic Initial Boundary Value Problems. Journal of Computational Mathematics. 8 (3). 212-222. doi:
Copy to clipboard
The citation has been copied to your clipboard